# SDR DALA2022051203311

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 328 hours, 42 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 DOOR 2R WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR LATCH REF A330 AMM 52-12. (5679528)
